# SDR R61A201707090501

- Difficulty date: June 21, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17025316403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DOME NUT DOUBLER STR 28R AT FR80-FR81. REMOVED AND REPLACED DOME NUT DOUBLER AT FR81 AND STR 28R REF SRM 51-75-16 P/N 170-25316-403. SEE W/O H5692 SEQ 1579 SN 0337 FOR REPAIR DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
